VOL. 29 · NO. 1 | 1977
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 29 (1), (1977)
No abstract available
Articles
Kiyotaka Ii
Tohoku Math. J. (2) 29 (1), 1-8, (1977) DOI: 10.2748/tmj/1178240691
KEYWORDS: 53C20
No abstract available
Kentaro Yano, Masahiro Kon
Tohoku Math. J. (2) 29 (1), 9-23, (1977) DOI: 10.2748/tmj/1178240692
KEYWORDS: 53C25
No abstract available
Kunio Sakamoto
Tohoku Math. J. (2) 29 (1), 25-56, (1977) DOI: 10.2748/tmj/1178240693
KEYWORDS: 53C40
No abstract available
Akio Kodama, Yusuke Sakane
Tohoku Math. J. (2) 29 (1), 57-60, (1977) DOI: 10.2748/tmj/1178240694
KEYWORDS: 32M10, 22E25
No abstract available
Hiroo Miki
Tohoku Math. J. (2) 29 (1), 61-68, (1977) DOI: 10.2748/tmj/1178240695
KEYWORDS: 12B10
No abstract available
Kichi-Suke Saito
Tohoku Math. J. (2) 29 (1), 69-75, (1977) DOI: 10.2748/tmj/1178240696
KEYWORDS: 46L10
No abstract available
Yasuhide Miura
Tohoku Math. J. (2) 29 (1), 77-80, (1977) DOI: 10.2748/tmj/1178240697
KEYWORDS: 46L10
No abstract available
Toshihiko Nishishiraho
Tohoku Math. J. (2) 29 (1), 81-89, (1977) DOI: 10.2748/tmj/1178240698
KEYWORDS: 41A35
No abstract available
Toshio Takahashi
Tohoku Math. J. (2) 29 (1), 91-113, (1977) DOI: 10.2748/tmj/1178240699
KEYWORDS: 53C25
No abstract available
M. Izumisawa, N. Kazamaki
Tohoku Math. J. (2) 29 (1), 115-124, (1977) DOI: 10.2748/tmj/1178240700
KEYWORDS: 60G45
No abstract available
Shûkichi Tanno
Tohoku Math. J. (2) 29 (1), 125-136, (1977) DOI: 10.2748/tmj/1178240701
KEYWORDS: 53C25
No abstract available
Kôzô Yabuta
Tohoku Math. J. (2) 29 (1), 137-155, (1977) DOI: 10.2748/tmj/1178240702
KEYWORDS: ‎46J15, 42A40
No abstract available
Masamichi Hamana
Tohoku Math. J. (2) 29 (1), 157-163, (1977) DOI: 10.2748/tmj/1178240703
KEYWORDS: 46L05
No abstract available
Back Matter
Tohoku Math. J. (2) 29 (1), (1977)
No abstract available
Back to Top